# SDR SWIA200819441

- Difficulty date: March 31, 2008
- Submitted: April 8, 2008
- Operation: Air carrier
- Aircraft: N227SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120304
- Aircraft time: 28,692 hours, 41,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5462 - EXIT SIGN MISSING ON THE EMERGENCY EXIT ROW.  REPLACED EXIT SIGN COVER.
